Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 156, NWS Louisville, KY

June 4, 2016Clinton County, Cumberland County, Monroe County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 4, 2016, 11:36 AM CDT for Clinton County, Cumberland County, Monroe County, Kentucky. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2016, 11:36 AM CDT (16:36 UTC)
Expired
Jun 4, 2016, 12:15 PM CDT
In force
39 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, KY, Cumberland County, KY, Monroe County, KY

The radar

The Nashville radar (KOHX), 110 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
496 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

168 
WUUS53 KLMK 041636
SVRLMK
KYC053-057-171-041715-
/O.NEW.KLMK.SV.W.0156.160604T1636Z-160604T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1136 AM CDT SAT JUN 4 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
  CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1215 PM CDT

* AT 1135 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CELINA...
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TOMPKINSVILLE...ALBANY...BURKESVILLE...LESLIE...ASHLOCK...MODOC...
  SHIPLEY...ELLINGTON...STATIC AND CLOYDS LANDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3662 8567 3669 8571 3691 8531 3662 8505
      3663 8528 3661 8548
TIME...MOT...LOC 1635Z 252DEG 29KT 3659 8553 

HAIL...<.75IN
WIND...60MPH
 
$$

RJS
2 follow-up statements
317 
WWUS53 KLMK 041655
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1155 AM CDT SAT JUN 4 2016

KYC171-041705-
/O.CAN.KLMK.SV.W.0156.000000T0000Z-160604T1715Z/
MONROE KY-
1155 AM CDT SAT JUN 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3669 8550 3673 8547 3673 8551 3677 8553
      3688 8537 3691 8531 3662 8505 3663 8528
      3662 8544
TIME...MOT...LOC 1655Z 231DEG 29KT 3671 8538 

$$

KYC053-057-041715-
/O.CON.KLMK.SV.W.0156.000000T0000Z-160604T1715Z/
CLINTON KY-CUMBERLAND KY-
1155 AM CDT SAT JUN 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTHWESTERN CLINTON AND CUMBERLAND COUNTIES...

AT 1155 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BURKESVILLE...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALBANY...BURKESVILLE...LESLIE...ASHLOCK...MODOC...SHIPLEY...ELLINGTON...
STATIC...CLOYDS LANDING AND HOBART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3669 8550 3673 8547 3673 8551 3677 8553
      3688 8537 3691 8531 3662 8505 3663 8528
      3662 8544
TIME...MOT...LOC 1655Z 231DEG 29KT 3671 8538 

HAIL...<.75IN
WIND...60MPH
 
$$

RJS
432 
WWUS53 KLMK 041713
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1213 PM CDT SAT JUN 4 2016

KYC053-057-041723-
/O.EXP.KLMK.SV.W.0156.000000T0000Z-160604T1715Z/
CLINTON KY-CUMBERLAND KY-
1213 PM CDT SAT JUN 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLINTON AND
CUMBERLAND COUNTIES WILL EXPIRE AT 1215 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 3669 8550 3673 8547 3673 8551 3677 8553
      3688 8537 3691 8531 3662 8505 3663 8528
      3662 8544
TIME...MOT...LOC 1710Z 252DEG 29KT 3671 8538 

$$

RJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 9:40 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 4, 9:40 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1040 AM EDT SAT JUN 4 2016

...Forecast Update...
Issued at 1038 AM EDT Sat Jun 4 2016

Made some slight adjustments to the near term PoP/Wx grids to
account for current radar trends.  Axis of earlier convection has
pushed northeast of the Bluegrass region while dumping 1-2 inches of
rainfall.  Secondary axis of showers is currently moving in from the
southwest and will affect areas, mainly west of I-65 this morning
into the early afternoon hours.

As we move into the afternoon hours, convection is expected to ramp
back up.  Early morning model data suggests that our SE/E areas
would destabilize first given more insolation due to lesser cloud
cover.  This appears to be on track this morning given the recent
sat trends showing mostly sunny skies east of the US27/127 corridor.
By mid-afternoon, mid level jet streak is forecast to develop from TN
into SE Ohio.  With bulk shear values in the 35-45kt range, combined
with about 1000-1500 J/Kg CAPE we will likely see multi-cluster
convection develop.  While wet-bulb levels remain high, current
thinking is that the hail threat would be generally low. The
increase in bulk shear could be enough to have some supercellular
structures.  Given the relatively moist airmass and moist profiles,
precipitation loading seems to be a good bet and pulse type cores
collapsing would result in locally damaging wind threats.  Best time
for severe looks to be between 2-8P Eastern and the area at most
threat would be east of the I-65 corridor.

Speaking of moisture, PW's from area soundings were running in the
1.5 to 1.6 inch range.  Model progs suggest this raising a bit this
afternoon as deeper slug of moisture pools ahead of approaching mid-
level wave.  Earlier convection across Bourbon county looked to drop
1-2 inches of rainfall based on radar and MRMS data.  Calls to the
county resulted in no hydro problems.  However, flash flood guidance
for our region in the 1/3hr range is 2-3 inches.  Given this
morning's convection production of rainfall, localized flooding
issues will be possible this afternoon.  While widespread rainfall
is expected this afternoon/eve, confidence on widespread "heavy"
rainfall remains low.  Will be evaluating convection later this
afternoon and collaborating with surrounding offices on the
possibility of hoisting a Flash Flood Watch should widespread heavy
precipitation develop.

Issued at 615 AM EDT Sat Jun 4 2016

Updated near-term precipitation chances based on recent radar trends
and latest HRRR guidance guidance which is performing fairly well.
Through about 8-9 am EDT there should a minimum in rainfall across
central Kentucky and southern Indiana as main axis of showers is now
arched across central IL through central IN and OH. Gradually this
will fill back in as the next wave lifts north out of TN but for the
next few hours chances have been confined to 20 to 30 percent.

.SHORT TERM (Now through Sunday)...
Issued at 1038 AM EDT Sat Jun 4 2016

Made some slight adjustments to the near term PoP/Wx grids to
account for current radar trends.  Axis of earlier convection has
pushed northeast of the Bluegrass region while dumping 1-2 inches of
rainfall.  Secondary axis of showers is currently moving in from the
southwest and will affect areas, mainly west of I-65 this morning
into the early afternoon hours.

As we move into the afternoon hours, convection is expected to ramp
back up.  Early morning model data suggests that our SE/E areas
would destabilize first given more insolation due to lesser cloud
cover.  This appears to be on track this morning given the recent
sat trends showing mostly sunny skies east of the US27/127 corridor.
By mid-afternoon, mid level jet streak is forecast to develop from TN
into SE Ohio.  With bulk shear values in the 35-45kt range, combined
with about 1000-1500 J/Kg CAPE we will likely see multi-cluster
convection develop.  While wet-bulb levels remain high, current
thinking is that the hail threat would be generally low. The
increase in bulk shear could be enough to have some supercellular
structures.  Given the relatively moist airmass and moist profiles,
precipitation loading seems to be a good bet and pulse type cores
collapsing would result in locally damaging wind threats.  Best time
for severe looks to be between 2-8P Eastern and the area at most
threat would be east of the I-65 corridor.

Speaking of moisture, PW's from area soundings were running in the
1.5 to 1.6 inch range.  Model progs suggest this raising a bit this
afternoon as deeper slug of moisture pools ahead of approaching mid-
level wave.  Earlier convection across Bourbon county looked to drop
1-2 inches of rainfall based on radar and MRMS data.  Calls to the
county resulted in no hydro problems.  However, flash flood guidance
for our region in the 1/3hr range is 2-3 inches.  Given this
morning's convection production of rainfall, localized flooding
issues will be possible this afternoon.  While widespread rainfall
is expected this afternoon/eve, confidence on widespread "heavy"
rainfall remains low.  Will be evaluating convection later this
afternoon and collaborating with surrounding offices on the
possibility of hoisting a Flash Flood Watch should widespread heavy
precipitation develop.

Issued at 615 AM EDT Sat Jun 4 2016

Updated near-term precipitation chances based on recent radar trends
and latest HRRR guidance guidance which is performing fairly well.
Through about 8-9 am EDT there should a minimum in rainfall across
central Kentucky and southern Indiana as main axis of showers is now
arched across central IL through central IN and OH. Gradually this
will fill back in as the next wave lifts north out of TN but for the
next few hours chances have been confined to 20 to 30 percent.

.LONG TERM (Sunday night through Friday)...
Issued at 252 AM EDT Sat Jun 4 2016

The first half of next week will be largely influenced by an upper
trough over the Great Lakes and east Coast, which looks to bring the
area less humidity and drier conditions overall. A few embedded
impulses will pivot through the flow on Monday through Tuesday, and
depending on timing during peak heating, could spark a line of
showers or storms across southern Indiana. Otherwise, look for
mainly dry conditions.

Temperatures will average near or slightly below normal for much of
the week. Look for highs in the 70s to low 80s most days and morning
lows a bit more refreshing in the 50s to low 60s, especially by mid-
week.

&&

.AVIATION (12Z TAF Update)...
Issued at 700 AM EDT Sat Jun 4 2016

Large area of mostly light showers has moved northeast of SDF and
LEX.  Each reported only a trace as the rain passed through. With
ample moisture available, though, some of the storms refiring later
today could produce very heavy rain. Whether or not any of these
come near any of the terminals is the big question however, since
there are no apparent surface boundaries seen on radar or surface
obs to focus on, and with extensive cloud cover and disorganized
upper dynamics, identifying where they will form will continue to be
a challenge.

With the anemic surface pressure gradient, winds outside of
thunderstorms will be light, mainly from the south.  Ceilings and
visibilities will continue to show wide fluctuations. While VFR CIGS
should prevail, they should drop to MVFR levels with showers and
thunderstorms.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........MJ
Short Term.....ZT
Long Term......ZT
Aviation.......JBS
Hazardous weather outlook, Jun 4, 9:44 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1044 AM EDT SAT JUN 4 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-051445-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1044 AM EDT SAT JUN 4 2016 /944 AM CDT SAT JUN 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING...SOME OF WHICH COULD BE STRONG TO SEVERE. TORRENTIAL
RAINFALL LEADING TO LOCALIZED FLASH FLOODING...DAMAGING
WINDS...AND CLOUD TO GROUND LIGHTNING ARE THE MAIN THREATS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY. THE MAIN THREATS
WITH THESE STORMS WILL BE TORRENTIAL RAINFALL AND GUSTY WINDS.
AREAS THAT SEE THE HEAVIEST RAINFALL COULD SEE SOME LOCALIZED
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO PASS ALONG SEVERE WEATHER REPORTS
LATER THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

ZBT/MJ

In the hours before

Special weather statement, Jun 4, 7:29 AM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
829 AM EDT SAT JUN 4 2016

KYZ042-043-049-041300-
BOURBON-NICHOLAS-CLARK-
829 AM EDT SAT JUN 4 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NICHOLAS...SOUTHEASTERN
BOURBON AND NORTH CENTRAL CLARK COUNTIES...

AT 829 AM EDT...A STRONG THUNDERSTORM WAS NEAR PARIS...MOVING EAST AT
25 MPH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PARIS...CARLISLE...NORTH MIDDLETOWN...MYERS...BLACKS CROSSROADS...
JACKSTOWN...PLUM...MOOREFIELD...SPROUT AND LITTLE ROCK.

LAT...LON 3831 8384 3819 8398 3818 8399 3813 8407
      3811 8408 3808 8406 3806 8419 3824 8426
      3837 8392 3836 8391 3836 8389 3835 8390
      3836 8387 3835 8386 3833 8386 3833 8385
TIME...MOT...LOC 1229Z 251DEG 21KT 3818 8414

RJS
Special weather statement, Jun 4, 11:15 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1215 PM EDT SAT JUN 4 2016

KYZ054-064-065-075>077-081-041700-
METCALF-ADAIR-CUMBERLAND-MONROE-GREEN-MARION-TAYLOR-
1215 PM EDT SAT JUN 4 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MARION...SOUTHEASTERN GREEN...EASTERN MONROE...EASTERN METCALFE...
WESTERN ADAIR...WESTERN CUMBERLAND AND TAYLOR COUNTIES...

AT 1215 PM EDT/1115 AM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM NEAR CAMPBELLSVILLE TO 8 MILES SOUTH OF
EDMONTON TO NEAR RED BOILING SPRINGS...AND MOVING NORTHEAST AT 25
MPH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CAMPBELLSVILLE...LEBANON...COLUMBIA...TOMPKINSVILLE...GREENSBURG...
EDMONTON...LESLIE...GAMALIEL...SPARKSVILLE AND CEDAR FLATS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3662 8578 3682 8572 3743 8545 3758 8534
      3763 8516 3763 8513 3706 8530 3662 8545
TIME...MOT...LOC 1615Z 229DEG 20KT 3739 8541 3686 8567 3648 8579

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:15 PM CDTSevere Thunderstorm WarningLMKAllen30 min
Jun 3, 7:21 PM CDTAreal Flood AdvisoryLMKAllen3 hr
Jun 3, 9:10 PM CDTAreal Flood AdvisoryLMKSimpson3 hr
Jun 4, 7:29 AM CDTSpecial Weather StatementLMKBourbon31 min
Jun 4, 8:24 AM CDTAreal Flood AdvisoryLMKBourbon, Nicholas3 hr
Jun 4, 11:15 AM CDTSpecial Weather StatementLMKMarion, Metcalfe, Monroe, Taylor45 min
Jun 4, 11:38 AM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe, Russell37 min
Jun 4, 12:13 PM CDTSpecial Weather StatementLMKAdair, Clinton, Russell47 min
Jun 4, 12:34 PM CDTSpecial Weather StatementLMKBoyle, Garrard, Lincoln41 min
Jun 4, 12:59 PM CDTSpecial Weather StatementLMKFayette, Jessamine46 min
Jun 4, 1:12 PM CDTSevere Thunderstorm WarningLMKGarrard, Lincoln33 min
Jun 4, 1:27 PM CDTSpecial Weather StatementLMKNicholas48 min
Jun 4, 1:29 PM CDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 22 more8 hr
Jun 4, 2:05 PM CDTSpecial Weather StatementLMKScott, Woodford25 min
Jun 4, 2:12 PM CDTSpecial Weather StatementLMKClark33 min
Jun 4, 2:17 PM CDTSpecial Weather StatementLMKHarrison28 min
Jun 4, 2:30 PM CDTSpecial Weather StatementLMKScott30 min
Jun 4, 2:55 PM CDTSpecial Weather StatementLMKHarrison35 min
Jun 4, 4:08 PM CDTSpecial Weather StatementLMKTrimble52 min
Jun 4, 4:13 PM CDTSpecial Weather StatementLMKHancock32 min
Jun 4, 4:35 PM CDTSpecial Weather StatementLMKEdmonson25 min
Jun 4, 4:39 PM CDTSpecial Weather StatementLMKMeade36 min
Jun 4, 4:44 PM CDTSpecial Weather StatementLMKHart31 min
Jun 4, 4:47 PM CDTSpecial Weather StatementLMKHenry, Oldham28 min
Jun 4, 5:02 PM CDTSpecial Weather StatementLMKAnderson, Spencer28 min
Jun 4, 5:24 PM CDTSpecial Weather StatementLMKCumberland, Monroe36 min
Jun 4, 5:40 PM CDTSpecial Weather StatementLMKAnderson, Woodford35 min
Jun 4, 5:50 PM CDTSpecial Weather StatementLMKScott40 min
Jun 4, 6:14 PM CDTSpecial Weather StatementLMKFayette, Woodford46 min
Jun 4, 6:24 PM CDTSpecial Weather StatementLMKHarrison51 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.